# SDR AWXA200400548

- Difficulty date: May 19, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 57,110 hours, 24,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Seat Row 11 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 11 LT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 11 LT, OPERATIONAL CHECK WAS GOOD.
